# SDR COMA2012031970020

- Difficulty date: March 18, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 21,565 hours, 15,453 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT FROM HOU TO CVG, COMPLETE LOSS OF SYSTEM NR 3 HYD FLUID.  EMERGENCY DECLARED, A/C DIVERTED TO IAH, LANDED SAFELY. INSPECTED A/C, FOUND LEAKING FITTING ON NR 3 HYD PRESSURE MANIFOLD.  REMOVED AND REPLACED O-RING ON PRESSURE MANIFOLD.  OPS CHECK GOOD, NO LEAKS NOTED.
